# SDR MALA090145

- Difficulty date: November 22, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 16,594 hours, 14,514 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S STALL WARNING SYS FOUND CABLE OFF LG MANUAL RELEASE SYS PULLEY.  REINSTALLED CABLE ON PULLEY.   INSPECTED AND FOUND NO FURTHER DISCREPANCIES. FOUND ACFT SAFE FOR ONE TIME FERRY FLIGHT FROM RST TO MSP FOR FURTHER T/S.  ACFT TO BE FERRIED FOR RIGGING CHECK AND OPS CHECK OF LANDING GEAR MANUAL RELEASE SYS. PERFORMED OPS TEST OF THE LANDING GEAR MANUAL RELEASE SYSTEM IAW AMM 32-34-00-710-801. OPS TEST OK.
